ophthalmologist-icon
Flash of light (in corner of eyes)
Hello I had some flashes of lights in corner of my eyes I'm far sighted & 27 year old I went to 2 opthamalogist to get my eyes checked they did checkup and I was put on medication by one of the doctor on nepaflam eyedrops 0.1 suspension and macugold plus and I went to another doctor for second opinion he checked and said there seems no retinal detachment the night before meeting second doctor I had a heavy head & affected eye pain i mentioned him the symptoms and told me it can be migraine & gave me migraine medications. Is there something major ?? I am really worried For precise I saw a c shape flash in corner of my eyes my vision is perfect as mentioned by both doctors.. Than too I'm anxious I do have floaters but they are from when I was teenager probably 18 or 19 Help me out.
166 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

What is your power of eyes...if you have minus power. These symptoms are common..it is basically the early aging of eyes compared to others. In these symptoms we have to just check any break or tear of retina is there or not. If that's fine as checked by ophthalmologist..then no need to worry..get regular eyecheck ups at interval of one year.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.